# SDR SWIA202408270016

- Difficulty date: August 16, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 7,897 hours, 7,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PERMANENT REPAIR FOR TEMPORARY REO 690-53-00-454 TEMPORARY REPAIR FOR LIGHTNING STRIKE DAMAGE ON LH FUSELAGE SKIN BETWEEN FS 280 - FS 847+32 AND STR 9 - STR 15. ITEMS # 16, 17,  18, AND 19.     (C-CHECK RO 8/27/2024)    COMPLIED WITH PERMANENT REPARE REO 690-53-00-572 REV-- DATED 2024-08-18 AND REO 690-53-31-875 REV-- DATED 2024-08-21LIGHTNING STRIKE DAMAGE ON LH FUSELAGE SKIN BETWEEN FS 280 - FS 847+32 AND STR 9 - STR 15. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900--1002-SKY900080
